Skip to main content

Projectively Invariant Subgroups of Abelian \(p\)-Groups


For a projectively invariant subgroup \(C\) of a reduced \(p\)-group \(G\), a nondecreasing sequence of ordinals and the symbol \(\infty\) is constructed in which the \(k\)th position, \(k=0,1,2,\dots\), is occupied by the minimum of heights in \(G\) of all nonzero elements of the subgroup \(p^kC[p]\). It is proved that if all elements of this sequence are integers, then the subgroup \(C\) is fully invariant.

This is a preview of subscription content, access via your institution.


  1. 1

    C. Megibben, “Projection-invariant subgroups of Abelian groups,” Tamkang J. Math. 8 (2), 177–182 (1977).

    MathSciNet  MATH  Google Scholar 

  2. 2

    J. Hausen, “Endomorphism rings generated by idempotents,” Tamkang J. Math. 12 (2), 215–218 (1981).

    MathSciNet  MATH  Google Scholar 

  3. 3

    A. R. Chekhlov, “On projective invariant subgroups of Abelian groups,” J. Math. Sci. 164 (1), 143–147 (2010).

    MathSciNet  Article  Google Scholar 

  4. 4

    P. Danchev and B. Goldsmith, “On projective invariant subgroups of Abelian \(p\)-groups,” in Groups and Model Theory, Contemp. Math. (Amer. Math. Soc., Providence, RI, 2012), Vol. 576, pp. 31–40.

    Article  Google Scholar 

  5. 5

    L. Fuchs, Infinite Abelian Groups (Academic Press, New York–London, 1970), Vol. 1.

    MATH  Google Scholar 

  6. 6

    A. L. S. Corner, “On endomorphism rings of primary abelian groups. II,” Quart. J. Math. Oxford Ser. (2) 27 (2), 5–13 (1976).

    MathSciNet  Article  Google Scholar 

Download references

Author information



Corresponding author

Correspondence to A. R. Chekhlov.

Rights and permissions

Reprints and Permissions

About this article

Verify currency and authenticity via CrossMark

Cite this article

Chekhlov, A.R. Projectively Invariant Subgroups of Abelian \(p\)-Groups. Math Notes 109, 948–953 (2021).

Download citation


  • projection
  • projectively invariant subgroup
  • fully invariant subgroup